# SDR QXEA2019012300043

- Difficulty date: January 23, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00763
- Aircraft time: 337 hours, 207 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 17068347903
- Condition: Defective
- Location: Girt Bar
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 PAX DOOR WONT DISARM. ARMING LEVER WAS DIFFICULT TO ARM. REMOVED FROM SERVICE. R+R OF GIRT BAR PLATE SPRING & REACTIVATION OF L2 EMERGENCY EVACUATION SLIDE. AIRCRAFT RETURNED TO SERVICE.
